Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Been diagnosed with an under active thyroid. On levothyroxine. Have painful acne. Suggest?

Hi. I have just been diagnosed with an under active thyroid and am now taking 100mcg of levothyroxine each day.. I have started to break out in painful acne on my chin and tops of my arms. Is this a common side effect and would this be expected to settle down once my thyroid levels are back to normal? When I had my last blood test my reading was up to 13!!! Thanks.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
hi dear, its not a side effect of drug. but acne is a common thing. those on arms may be left but those on face must be treated.
i suggest u oint nadifloxacin twice a day. also uy can take acne lak soap. these will help you. please dont squeeze them. hope u get well soon
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor